# SDR DHL95720004

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Airspeed Ind
- Part number: B024781101
- Condition: Malfunctioned
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, CAPTAIN'S AIRSPEED INDICATOR ERRATIC AND UNRELIABLE, PLUS OR MINUS 300 KNOTS.  CAPT IVSI ERRATIC PLUS OR MINUS 400 AND STICKING.  STANDBY ALTIMETER UNRELIABLE UP TO 10,000 FEET AT 310 KNOTS.  DIVERTED TO CVG, LANDED WITHOUT INCIDENT.  CONFIRMED CAPTAIN'S AIRSPEED INDICATOR  HAS SEVERE CASE LEAK.  REPLACED INICATOR.  CHECKS GOOD PER DHL MTM 34-22-01.  REPAIRED A STATIC LEAK.  IVSI AND STANDBY ALTIMETER CHECKS GOOD PER DHL MTM 34-22-01.
